# SDR IPXA2015080792095

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 4,932 hours, 1,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47028
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CRACK INDICATION WAS FOUND ON RT WING LOWER SKIN FASTENER HOLE AT STR 9.5, NEAR BS 995.  REPAIR IAW SR 3-3313325038 .
